Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
168 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Best remedy for adderall headache

Premium Questions

Dr. Preeti Parakh MD

in her mouth and tongue, severe chronic headaches , severe memory problems, forgetfulness, etc. Went from ... a month ago, and rarely took Valium, so assumming most symptoms are due to Adderall - she took... View answer

Answered by : Dr. Preeti Parakh ( Addiction Medicine Specialist)
Dr. Manisha Gopal MD

Hey Doc, I'm a 25 year old male and I've been taking adderall since I was 11 when I was diagnosed with adhd . It's worked very well for me over the years but unfortunately I never learned to how to study ... View answer

Answered by : Dr. Manisha Gopal ( Psychiatrist)
Dr. Manisha Gopal MD

I have adult adhd and taking adderall . It gives me the motivation to go but still can't stop feeling like I can't sit still. I would give anything if I could actuaLly sit down and play with my kids ... View answer

Answered by : Dr. Manisha Gopal ( Psychiatrist)
Dr.  Ashok Kumar MD

I have difficulty concentrating and doing one thing at a time. I use to take adderal and it worked well. but decided to go off of it but realize now i need to go back on it. can you help me. View answer

Answered by : Dr. Ashok Kumar ( Psychiatrist)
Dr. Praveen MD

I am currently being treated for ADHD and have had a major back surgery. I was on Adderall for over ... headaches and found that the vyvanse lasted way to long and didn't help with the ADHD. I need ... View answer

Answered by : Dr. Praveen ( General & Family Physician)

Public Forum Discussions

Dr. Matt Wachsman MD

I have taken adderall to help with preparation for exams. I know that is bad but I wanted ... and twitchy. MY heart beat has been so fast at times. My headaches have worsened throughout the day. I have ... View answer

Answered by : Dr. Matt Wachsman ( Addiction Medicine Specialist)
Dr. Srikanth Reddy MD

what herbal remedy I could take for it. He referred me to a clinical psychologist. The psychologist ... Adderall 20mg XR. After reading what it does & researching for hours (and obviously still researching),... View answer

Answered by : Dr. Srikanth Reddy ( Psychiatrist)
Dr.    Mohammed Taher Ali MD

I have been taking Adderall for my severe ADD for many years now (60 mg XR in the AM). My blood ... with dizziness, nausea, and sometimes headache or chest pains. I am wondering if it is safe to take Bystolic... View answer

Answered by : Dr. Mohammed Taher Ali ( General & Family Physician)
Dr. Vandana Patidar MD

Hello, I started taking Adderall IR 20 mg once daily 3 days ago for ADD and all 3 days I ve had severe headaches starting 4 or 5 hours after I ve taken it and lasted the rest of the day and night. What ... View answer

Answered by : Dr. Vandana Patidar ( Psychiatrist)
Dr. Matt Wachsman MD

Hi i took a little too much adderall last night and got very nauseous, headache, and a noticeable ... that i keep feeling like i have to throw up/cramps/ and a headache ..... what should i do? I... View answer

Answered by : Dr. Matt Wachsman ( Addiction Medicine Specialist)

Mobile Questions and Answers

Dr. Aditya Bhabhe MD

Hi Thanks for your query. It is OK to take tylenol for your headache in the sense that it does not have any known interactions with adderall. If your headache persists you may need to see a doctor. I...

Dr. Erion Spaho MD

Hi and thanks for using HCM. As you may know headaches are side effects of Adderall. First try to lower the dosage ( half dose eg.). If headaches continue, consult your treating Doctor. Hope this helps.

Dr. Charu Bansal MD

Dear friend. We neef to first of all find out the cause of your headache. Describe in details about your headache for a better help. Stay healthy.